Wednesday, July 09, 2008

Well im not happy...yesterday when i weighed in and had the lost...i thought yay im on the right track as i didnt manage a series of losses while at the gym. I drank all my water last nite...but noticed i didnt get up during the nite going to the toilet as i prolly should have... i also noticed i got some stomach cramps last nite so my guess is TOM is on the way...but anyway i weighedhis morning n i have gone up by 1.7 kilos...so right about now im feeling very frustrated...well i decided to do a lil research on the metformin and found this website which says one of the side effects is fluid retention AND weight gain ! UGH this is beyond frustrating cos whilst i take these meds i get less desire to eat carbohydrate foods and im rather good with my eating and not snacking etc...but if its giving me fluid retention that really does my head in....i mite give it another week see how i go...(cos its possibly from TOM as well) and see what happens...mite have to go back to the docs and discuss it. Okies thats all today just needed to vent

1 comment:

airlie said...

hey babe! you seem to have the same realtionship with the scales that I have! An obsessive one. I can't keep off them either. And remember with the medication that it will not CONSTANTLY add weight. It will just be a once off. So if you were 100kg then the medication might make you 110kg, but if you lose 20 kilos then you will be 90 instead of 80. You just need to take that initial gain into the equation because if it stops your cravings then it is definitely worth doing!